6 paper(s) uploaded by hhuichi.

Index Title Upload Time Modified Time
1

Faithful compact quantum group actions on connected compact metrizable spaces.

Huichi Huang SUNY at Buffalo

Functional Analysis Quantum Algebra mathscidoc:1908.12001

J. Geom. Phys., 70, 232–236, 2013
[ Download ] [ 2019-08-22 11:34:02 uploaded by hhuichi ] [ 57 downloads ] [ 59 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-22 11:34:02 2019-08-22 11:51:06
2

Invariant subsets under compact quantum group actions.

Huichi Huang Chongqing University

Functional Analysis Quantum Algebra mathscidoc:1908.12002

J. Noncommut. Geom., 10, (2), 447-469, 2016
[ Download ] [ 2019-08-22 11:36:47 uploaded by hhuichi ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-22 11:36:47 2019-08-22 11:51:44
3

Ergodic invariant states and irreducible representations of crossed product $C^∗$-algebras.

Huichi Huang Chongqing University Jianchao Wu PSU

Dynamical Systems Functional Analysis mathscidoc:1908.12003

J. Operator Theory, 78, (1), 159-172, 2017
[ Download ] [ 2019-08-22 11:45:03 uploaded by hhuichi ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-22 11:45:03 2019-08-22 11:52:21
4

Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-22 11:50:25 -
5

Fourier coefficients of $\times p$-invariant measures.

Huichi Huang Chongqing University

Dynamical Systems mathscidoc:1908.10011

J. Mod. Dyn., 11, 551-562, 2017
[ Download ] [ 2019-08-22 11:58:41 uploaded by hhuichi ] [ 82 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-22 11:58:41 2019-08-22 11:59:13
6

A generalized Fejér's theorem for locally compact groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs mathscidoc:1908.05002

J. Geom. Anal., 28, (2), 909-920, 2018
[ Download ] [ 2019-08-22 12:05:39 uploaded by hhuichi ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-08-22 12:05:39 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved